# SDR SWIA202266303

- Difficulty date: June 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 625 STR 14R CLIP CRACKED     (C-CHECK RO 8/15/2022)    REMOVED AND REPLACED INTERCOSTAL CLIP AT FS625.30 STGR14 P/N 601-35012-52. REF: DRAWING 601-35012 REV -D AND CRJ-200 SRM 51-42-06. SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH
